Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 76, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 25, 2014, 4:35 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 115 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 4:35 PM CDT (21:35 UTC)
- Expired
- Jun 25, 2014, 6:30 PM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 22 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:53 PM CDT | FLASH FLOOD | Clinton, MS | STREET FLOODING OFF OF I-20 IN CLINTON ALONG FOUNTAIN PARK DRIVE. REPORT VIA MPING. |
| Jun 25, 6:00 PM CDT | FLASH FLOOD | Clinton, MS | CLINTON BUSINESS PARKING LOT FLOODED. REPORT RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327 WGUS54 KJAN 252135 FFWJAN MSC049-089-121-252330- /O.NEW.KJAN.FF.W.0076.140625T2135Z-140625T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 435 PM CDT WED JUN 25 2014 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... HINDS COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON... MADISON COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON... RANKIN COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD... BRANDON... * UNTIL 630 PM CDT * AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A CLUSTER THUNDERSTORMS OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO TWO INCHS...HAVE OCCURRED IN THE PAST TWO HOURS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS...GOSHEN SPRINGS AND FANNIN VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3247 9043 3248 8988 3209 8988 3209 9043 $$ MRM
2 follow-up statements
133 WGUS74 KJAN 252143 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 443 PM CDT WED JUN 25 2014 MSC049-089-121-252330- /O.CON.KJAN.FF.W.0076.000000T0000Z-140625T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANKIN MS-MADISON MS-HINDS MS- 443 PM CDT WED JUN 25 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR HINDS...MADISON AND RANKIN COUNTIES... AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO TWO INCHES...HAVE OCCURRED IN THE PAST TWO HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS... GOSHEN SPRINGS...FANNIN...RIDGELAND...MADISON...JACKSON...FLOWOOD AND CLINTON VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3247 9043 3248 8988 3209 8988 3209 9043 $$ MRM
855 WGUS74 KJAN 252301 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 601 PM CDT WED JUN 25 2014 MSC049-089-121-252330- /O.CON.KJAN.FF.W.0076.000000T0000Z-140625T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANKIN MS-MADISON MS-HINDS MS- 601 PM CDT WED JUN 25 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR HINDS...MADISON AND RANKIN COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST ONE TO TWO HOURS MAINLY ACROSS EASTERN HINDS COUNTY. THERE WERE SOME REPORTS OF SOME STREET FLOODING IN CLINTON. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS... GOSHEN SPRINGS...FANNIN...RIDGELAND...MADISON...JACKSON...FLOWOOD AND CLINTON VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT HALF HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3247 9043 3248 8988 3209 8988 3209 9043 $$ MRM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:58 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 25, 2:58 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT WED JUN 25 2014 .SHORT TERM...SCATTERED SHOWERS AND THUNDERSTORMS OCCURRING THIS AFTERNOON MAINLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THESE WILL LINGER INTO THE EVENING HOURS AND PRODUCE A FEW AREAS OF HEAVY RAIN BEFORE WEAKENING THIS EVENING. LATER TONIGHT...SEVERAL MODELS INCLUDING THE 12Z GFS AND SEVERAL RUNS OF THE SREF SHOW THE WAVE CURRENTLY PRODUCING INTENSE STORMS ALONG AND OFF THE LOUISIANA COAST MOVING NORTHEAST. IF THIS OCCURS...STORMS COULD MOVE BACK INTO OUR AREA POSSIBLY PRODUCING SOME HEAVY RAINFALL LATER TONIGHT. OTHER MODEL SOLUTIONS ARE NOT AS BULLISH WITH THIS SCENARIO. HAVE ELECTED TO CONTINUE POPS ALL NIGHT WITH HIGH POPS CONTINUING INTO THURSDAY. THE RISK FOR LOCALLY HEAVY RAIN WILL CONTINUE WITH PWATS AROUND 2 INCHES. STORMS WILL BECOME MORE SCATTERED THURSDAY NIGHT THROUGH FRIDAY NIGHT AS THE WET PERIOD CONTINUES. /SW/ .LONG TERM...(SATURDAY INTO THE MIDDLE OF NEXT WEEK)...THROUGH THE WEEKEND OUR REGION WILL BE TRANSITIONING FROM WEAK TROUGHING AND PERTURBED UPPER LEVEL FLOW TO PRIMARILY HIGH PRESSURE ALOFT AS TROUGHING PULLS WELL BACK TO THE NORTHWEST. UNFORTUNATELY (FOR THOSE WHO HAVE GROWN TIRED OF SHOWERS AND THUNDERSTORMS) THIS PATTERN CHANGE FOR OUR REGION LOOKS TO ONLY GRADUALLY CUT BACK ON RAIN CHANCES. THE FLY IN THE OINTMENT IS THE FACT THE RETREATING TROUGH THIS WEEKEND WILL SHARPEN AND PROMPT DEEPENING SURFACE LOW PRESSURE IN THE NORTHERN PLAINS...THEREBY INDUCING A STRONG PIPELINE OF GULF MOISTURE TRANSPORT FROM THE GULF NORTHWARD ROUGHLY ALONG AND WEST OF THE MS RIVER. SINCE THE MID LEVELS OF THE ATMOSPHERE OVER OUR REGION WILL NOT YET BE WARM ENOUGH TO BE CAPPED TO CONVECTION THIS MOISTURE TRANSPORT WILL FUEL SCATTERED SHOWERS AND STORMS...ESPECIALLY IN WESTERN ZONES. POPS WILL BE HIGHEST FRIDAY AND SATURDAY...TRENDING DOWN A LITTLE SUNDAY. CLOUDS AND PRECIP WILL WORK TO HOLD TEMPERATURES DOWN IN WESTERN ZONES DURING THIS TIME ALTHOUGH AREAS IN THE EAST SHOULD SEE A GRADUAL WARMING BUT PROBABLY NOT ANY TRUE HEAT UNTIL POSSIBLY SUNDAY. FORTUNATELY THERE ARE NO SIGNALS FOR HAZARDOUS WEATHER OVER THIS PERIOD ALTHOUGH SOME BRIEFLY GUSTY THUNDERSTORMS ARE OF COURSE POSSIBLE. BY MONDAY AND INTO THE MIDDLE OF NEXT WEEK MODELS SHOW DECENT AGREEMENT ON DEEP LAYER RIDGING TO BECOME MORE FIRMLY IN CONTROL OF THE WEATHER ACROSS THE LOWER MS VALLEY. AFTERNOON SHOWERS AND STORMS SHOULD BECOME MUCH HARDER TO COME BY DURING THIS TIME AND THE AMOUNT OF PRECIP GENERATED BY THE GFS WAS DEEMED TOO HIGH AND THE EURO AND ITS MOS STATISTICS FOR TEMPS AND POPS FOLLOWED MORE CLOSELY. HEAT WILL INCREASE FOR ALL AREAS WITH MID 90S LIKELY BECOMING WIDESPREAD. MODEL CONSENSUS IS SHOWING SIGNALS FOR A FAIR AMOUNT OF AFTERNOON MIXING WHICH WOULD LIMIT HEAT INDEX VALUES TO NOT MUCH HIGHER THAN ACTUAL TEMPERATURE. HOWEVER...AT THIS JUNCTURE I AM SKEPTICAL OF THIS ASPECT OF THE MODELS SINCE VERY MOIST SOILS WILL BE QUICK TO CONTRIBUTE LOW LEVEL MOISTURE THROUGH EVAPOTRANSPIRATION AND SOME CAPPING COULD LIMIT BOUNDARY LAYER DEPTH (AND THEREFORE ALSO HELP TO KEEP DEWPOINTS HIGH). WITH ALL THIS IN MIND HEAT INDEX VALUES GETTING AT LEAST TO THE CENTURY MARK IS A DECENT BET FOR THE FIRST HALF OF NEXT WORK WEEK AND THE EVENTUAL ISSUANCE OF HEAT ADVISORIES IS NOT IMPOSSIBLE. DUE TO UNCERTAINTIES WE WILL CONTINUE TO MONITOR AND NOT MENTION THIS POTENTIAL IN THE HWO YET. /BB/ && .AVIATION...VFR SKIES PREVAIL ACROSS REGION THIS AFTN WITH SHRA/TSRA DEVELOPING ACROSS NE AL AND CENTRL/S MS. WILL MONITOR SITES CLOSE FOR DIRECT TSRA IMPACT OTHERWISE WILL KEEP VCTS. BRIEF MVFR/IFR CONDS COULD OCCUR AT ANY SITE IF DIRECTLY IMPACTED. NORTHERN SITES ARE LESS LIKELY TO HAVE TSRA WITH DRIER AIR IN PLACE. WEST TO SOUTHWEST WINDS OF 5 TO 10 KT EXPECTED THIS AFTN AND LESS THAN 5 KT OVERNIGHT. SHRA WITH EMBEDDED TSRA WILL OVERSPREAD SW MS STARTING 06Z THROUGH THURSDAY MORNING FOR ALL SITES WITH GTR LAST. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 83 68 88 / 47 74 42 54 MERIDIAN 69 82 66 90 / 35 68 40 47 VICKSBURG 70 84 68 88 / 50 72 46 57 HATTIESBURG 71 84 69 90 / 33 79 25 46 NATCHEZ 69 83 68 87 / 47 76 24 53 GREENVILLE 71 85 70 87 / 46 63 61 61 GREENWOOD 70 83 68 88 / 42 64 57 58 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 25, 2:20 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 220 PM CDT WED JUN 25 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 220 PM CDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ALLEN && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 25, 2:26 PM CDT, 2 hours 9 minutes before
MSZ049-252005- RANKIN MS- 226 PM CDT WED JUN 25 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT WED JUN 25 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER PELAHATCHIE AT 227 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EAST CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3243 8975 3226 8973 3223 8991 3239 8995 TIME...MOT...LOC 1927Z 259DEG 9KT 3232 8982 MRM
Special weather statement, Jun 25, 2:46 PM CDT, 1 hour 49 minutes before
LAZ007-252030-
MOREHOUSE LA-
246 PM CDT WED JUN 25 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT WED JUN 25 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER UNION PARISH AT 246 PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WEST CENTRAL MOREHOUSE PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3289 9202 3267 9193 3266 9196 3270 9198
3268 9204 3270 9206 3274 9206 3276 9207
3280 9206 3286 9207
TIME...MOT...LOC 1946Z 254DEG 9KT 3272 9209Special weather statement, Jun 25, 2:52 PM CDT, 1 hour 43 minutes before
MSZ057-252035- JASPER MS- 252 PM CDT WED JUN 25 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT WED JUN 25 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF TURNERVILLE AT 252 PM CDT...MOVING NORTHEAST AT 10 MPH. PEOPLE IN NORTHERN JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3223 8908 3206 8899 3198 8920 3214 8929 TIME...MOT...LOC 1952Z 245DEG 9KT 3210 8915 MRM
Special weather statement, Jun 25, 3:23 PM CDT, 1 hour 12 minutes before
MSZ066-252110- JONES MS- 323 PM CDT WED JUN 25 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT WED JUN 25 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF MOSELLE AT 323 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3167 8928 3151 8910 3145 8930 3159 8940 TIME...MOT...LOC 2023Z 236DEG 6KT 3156 8926 MRM
Special weather statement, Jun 25, 3:36 PM CDT, 59 minutes before
LAZ023>025-252120-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
336 PM CDT WED JUN 25 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT WED JUN 25 2014
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED 3 MILES EAST OF JIGGER AT 335 PM CDT...MOVING
NORTHEAST AT 15 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. RAINFALL AMOUNTS
OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE.
PEOPLE IN NORTHERN CATAHOULA...SOUTHERN FRANKLIN AND NORTHWESTERN
TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3193 9192 3195 9191 3204 9191 3208 9193
3210 9188 3214 9190 3216 9190 3217 9149
3176 9162 3186 9201 3193 9201
TIME...MOT...LOC 2035Z 212DEG 11KT 3206 9169
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:26 PM CDT | Special Weather Statement | JAN | Rankin | 39 min |
| Jun 25, 2:52 PM CDT | Special Weather Statement | JAN | Jasper | 43 min |
| Jun 25, 3:23 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 25, 6:09 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.